# SDR SWAA2024112150874

- Difficulty date: October 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER AREA STA 949; LBL50 FLOOR SUPPORT UNDER LAV MOUNT HAS CORROSION .<[01] FOUND INTERCOSTAL TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. INTERCOSTAL TO BE REMOVED AND REPLACED ON [TTG8Q00WJ9TR].
